MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1750-3639.1999.tb00607.x

Медицинская библиотека · Brain pathology (Zurich, Switzerland) · 1999

Case of the month: February 1999--54 year old man with severe muscle weakness.

Hill M D, Bilbao J M

Клинический случайСтатьяПеревод в очереди

Аннотация

A 54 year old man developed rhabdomyolysis one year after beginning treatment with a combination of lovastatin (an HMGCoA reductase inhibitor) and niacin. Muscle biopsy showed a severe necrotizing myopathy affecting both fibre types. Recovery occured gradually with cessation of medication. The spectrum of cholesterol lowering agent myopathy may include delayed cases of unusual severity.

Для цитирования: Hill M D, Bilbao J M. Case of the month: February 1999--54 year old man with severe muscle weakness.. Brain pathology (Zurich, Switzerland). 1999. DOI: 10.1111/j.1750-3639.1999.tb00607.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.